MathSciNet Relay Station
MathSciNet bibliographic data
MR250789 (40 #4021) 94.40 (02.00)
Cobham, Alan On the base-dependence of sets of numbers recognizable by finite automata. Math. Systems Theory 3 1969 186–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement